# SDR ASAA2014073008721

- Difficulty date: July 30, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 26,402 hours, 7,968 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED WEATHER RADAR PWS FAIL LIGHT ILLUMINATED IN FLIGHT WHEN SWITCHING TO AUTO. ACFT GROUNDED.   CYCLED POWER AND ALIGNED.  PERFORMED WEATHER RADAR SYS OPS TEST. FAULTS CLEARED, NO DEFAULTS NOTED FROM CAPTAIN`S OR F/O'S FD.  ACFT GOOD FOR RETURN TO SERVICE IAW AMM TASK 34-43-00-710-802-001. AMM 34-21-00-820-801. TASK 34-43-TASK 801.
